Ask an expert
Question

13 Dec 2005

WORRIED
HI, MY PROBLEM IS IVE BEEN ON THE INJESTION FOR 5 YRS AND ALL THIS TIME NEVER EXPERIENCED SPOTTING OR LBLEEDING, NOW I NOTICE I HAVE BEEN SPOTTING AND HAVE TERRIBLE PAIN LIKE PERIOD PAINS WHICH I NEVER EXPERIENCED SINCE IM USING THE INJECTION.. THERE IS BLOOD IM MY DISCHARGE AND WHEN I HAVE SEX AS WELL... IM TOO SCARED TO HAVE SEX FOR FEAR OF FALLING PREGNANT AND THIS IS CAUSING A PROBLEM IN MY RELATIONSHIP.. ALSO AFTER I HAVE SEX OR GET AROSED I FEEL NAUSOUS...AND THIS HAS BEEN HAPPENING SINCE IVE BEEN SEXUALLY ACTIVE... WHAT COULD BE THE PROBLEM. ALSO NOT IM TERRIFIED OF GYNE VISIT HAD BAD EXPERIENCE WHEN I GAVE BIRTH TO BOTH MY KIDS
Answer 295 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

As you had no problems wth the injection for 5 years, it is likely that something else is causing your symptoms, such as a problem with the uterus or cervix. I gather that you have not had a gynae check-up for some time. Unfortunately, the only way to know if there is a probelm is to see a gynaecologist. Try to find someone that you are comfortable with.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.